RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 1999, Volume 225, Pages 153–159 (Mi tm717)  

This article is cited in 4 scientific papers (total in 4 papers)

Bispectral Symmetry, the Weyl Algebra and Differential Operators on Curves

G. Wilson

Imperial College, Department of Mathematics

Abstract: A theorem of Cannings and Holland can be interpreted as identifying the space of rational solutions to the KP hierarchy with the space of isomorphism classes of right ideals in the Weyl algebra. The article sketches some applications of this connection.

Full text: PDF file (1010 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 1999, 225, 141–147

Bibliographic databases:
UDC: 517.9
Received in December 1998
Language:

Citation: G. Wilson, “Bispectral Symmetry, the Weyl Algebra and Differential Operators on Curves”, Solitons, geometry, and topology: on the crossroads, Collection of papers dedicated to the 60th anniversary of academician Sergei Petrovich Novikov, Tr. Mat. Inst. Steklova, 225, Nauka, MAIK Nauka/Inteperiodika, M., 1999, 153–159; Proc. Steklov Inst. Math., 225 (1999), 141–147

Citation in format AMSBIB
\Bibitem{Wil99}
\by G.~Wilson
\paper Bispectral Symmetry, the Weyl Algebra and Differential Operators on Curves
\inbook Solitons, geometry, and topology: on the crossroads
\bookinfo Collection of papers dedicated to the 60th anniversary of academician Sergei Petrovich Novikov
\serial Tr. Mat. Inst. Steklova
\yr 1999
\vol 225
\pages 153--159
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm717}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1725937}
\zmath{https://zbmath.org/?q=an:1037.14013}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1999
\vol 225
\pages 141--147


Linking options:
  • http://mi.mathnet.ru/eng/tm717
  • http://mi.mathnet.ru/eng/tm/v225/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Berest Y., Wilson G., “Automorphisms and ideals of the Weyl algebra”, Mathematische Annalen, 318:1 (2000), 127–147  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Horozov E., Milanov T., “Fuchsian bispectral operators”, Bulletin Des Sciences Mathematiques, 126:3 (2002), 161–192  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Ben-Zvi D., Nevins T., “From solitons to many–body systems”, Pure and Applied Mathematics Quarterly, 4:2 (2008), 319–361  crossref  mathscinet  zmath  isi
    4. Ben-Zvi D., Nevins T., “D-bundles and integrable hierarchies”, J Eur Math Soc (JEMS), 13:6 (2011), 1505–1567  mathscinet  zmath  isi
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:233
    Full text:83
    References:26
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019